# SDR A6WA201643881

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STRINGER 3L CLIP ANGLE IS CRACKED AT FS 280.00.  REPLACED CLIP ANGLE AT FS 280.00, STRINGER 3L IAW SRM 51-42-06 & 51-42-21.
